# SDR PLGA9606071

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6929M
- Make and model: Beech 1900C
- Aircraft serial: UB27
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Power Pack
- Part number: 1143880007
- Condition: Defective
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ISP - FLT 4499 - ON APPROACH TO ISP, NLG DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE.  BOTH MAIN GEAR LIGHTS ILLUMINATED AND HYD POWER PACK SHUT OFF WITHOUT TRIPPING CIRCUIT BREAKER.  ALL APPROPRIATE CHECK LIST PROCEDURES FAILED TO OBTAIN A GREEN SAFE INDICATION.  DUE TO WEATHER CONDITIONS IN ISP, AIRCRAFT DIVERTED TO BDL.  AIRCRAFT PERFORMED A FLY-BY WHERE GEAR WAS OBSERVED TO BE EXTENDED.  ACFT LANDED IN BDL WITHOUT INCIDENT (ON TOUCH DOWN, DOWN AND LOCKED LIGHT ILLUMINATED).  ACFT INSP AND FERRIED TO ALB WITH GEAR DOWN.  ALB MX FND HYD POWER PACK DEFECTIVE.  MX REMOVED AND REPLACED POWER PACK, INSPECTED NOSE GEAR FOR PROPER ADJUST (NO DEFECTS FND), PERFORMED 10 SUCCESSFUL GEAR SWINGS, RTND ACFT TO SERVICE.(X)
